# SDR AALA201808274005

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 57,069 hours, 23,228 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A521114
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT MAIN LANDING GEAR FORWARD TRUNNION FITTING INBOARD LOWER HOLE. REPLACED THE TRUNNION FITTING IAW SRM 51-40-02, AND 51-00-05.
